MathSciNet Relay Station
MathSciNet bibliographic data
MR232812 (38 #1135) 17.30
Wallach, Nolan R. On maximal subsystems of root systems. Canad. J. Math. 20 1968 555–574.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement